Skip to Main content Skip to Navigation
Journal articles

DAG amendment for inverse control of parametric shapes

Document type :
Journal articles
Complete list of metadata
Contributor : Élie Michel Connect in order to contact the contributor
Submitted on : Tuesday, September 14, 2021 - 9:43:18 AM
Last modification on : Tuesday, September 21, 2021 - 2:08:08 PM
Long-term archiving on: : Wednesday, December 15, 2021 - 6:12:28 PM


2021__Michel Boubekeur__Dag Am...
Publisher files allowed on an open archive



Elie Michel, Tamy Boubekeur. DAG amendment for inverse control of parametric shapes. ACM Transactions on Graphics, Association for Computing Machinery, 2021, 40 (4), pp.1 - 14. ⟨10.1145/3450626.3459823⟩. ⟨hal-03343243⟩



Les métriques sont temporairement indisponibles